# SDR SIMA20120713002

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 30,381 hours, 28,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh Overwing Emer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BULB ON THE LEFT OVERWING IAW AMM TASK: 33-50-07-000-801-A, AND 33-50-07-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
